Problèmes aux limites en théorie des distributions

J. L. Lions

TBD mathscidoc:1701.331111

Acta Mathematica, 94, (1), 13-153, 1955.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 99 downloads ] [ 0 comments ]
@inproceedings{j.1955problèmes,
  title={Problèmes aux limites en théorie des distributions},
  author={J. L. Lions},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203143163103820},
  booktitle={Acta Mathematica},
  volume={94},
  number={1},
  pages={13-153},
  year={1955},
}
J. L. Lions. Problèmes aux limites en théorie des distributions. 1955. Vol. 94. In Acta Mathematica. pp.13-153. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203143163103820.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved